Oscillation criteria for even order neutral differential equations


Zafer A.

APPLIED MATHEMATICS LETTERS, vol.11, no.3, pp.21-25, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 1998
  • Doi Number: 10.1016/s0893-9659(98)00028-7
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.21-25
  • Keywords: neutral differential equation, nonlinear, higher order, oscillation, eventually positive solution

Abstract

Oscillation criteria are given for even order neutral type differential equations of the following form